Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i1.10
pages 1-12

To the Problem of the Nonlinear Systems Stabilizability

Sergey M. Onishchenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

It is shown that the conditions of the stabilizability of nonlinear systems in the methods of rigid synthesis are obtained from the general conditions of the stabilizability with a fixed structures of the matrices of coefficients of the used quadratic forms.


Articles with similar content:

Synthesis of Linear and Nonlinear Systems of Terminal Control Based on Models of the Terminal State
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Evgeniy A. Shushlyapin
Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk
PROPORTIONAL-INTEGRAL ALGORITHMS FOR CONTROL OF LONGITUDINAL AND LATERAL MOTION OF MANEUVERABLE AIRCRAFT
TsAGI Science Journal, Vol.44, 2013, issue 2
Yury Borisovich Dubov, Alexander Mikhaylovich Poedinok, Yury Grigoryevich Zhivov, Anatoly Nikolayevich Mitrichenko
Minimax Adjusters for Stochastic Linear Differential Equations with Branching Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Yu. V. Polyvyanaya, Alexander G. Nakonechnyi
Computational Elements Built of Nondissipative Logic-Dynamic Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
O. Yu. Golovko